MURAL - Maynooth University Research Archive Library



    Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics


    Walsh, Mark (2013) Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proceedings of the American Mathematical Society, 141 (7). pp. 2475-2484. ISSN 1088-6826

    [img]
    Preview
    Download (183kB) | Preview


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    Let X and Y be a pair of smooth manifolds, each obtainable from the other by surgery in codimension at least three. We show that the corresponding spaces Riem+(X) and Riem+(Y) and, respectively consisting of Riemannian metrics of positive scalar curvature on X and Y, are homotopy equivalent. This result is originally due to V. Chernysh but remains unpublished.

    Item Type: Article
    Keywords: Cobordism invariance; homotopy type; positive scalar curvature metrics;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10104
    Identification Number: https://doi.org/10.1090/S0002-9939-2013-11647-3
    Depositing User: Mark Walsh
    Date Deposited: 16 Oct 2018 13:51
    Journal or Publication Title: Proceedings of the American Mathematical Society
    Publisher: American Mathematical Society
    Refereed: Yes
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year